# SDR CA100528011

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 18,932 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A28
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ACFT LANDED, UPON TAXI TO PICK-UP PASSENGERS, THE RT ENGINE QUIT. THE PILOT WAS UNSURE IF THE ENGINE QUIT ON ITS OWN OR IF THE CONDITION LEVER WAS INADVERTENTLY PUT TO CUTOFF.  ENGINE STARTED UP NORMALLY ON THE NEXT START.  MX INVESTIGATED ENGINE, FIREWALL FUEL FILTER WAS CLEANED AND INSPECTED DUE POSSIBLE WATER INGESTION.  REMOVED COMPRESSOR INLET SCREEN AND INSPECTED FOR POSSIBLE FOD, NONE NOTED.  PERFORMED NUMEROUS ACCELERATION CHECKS, AND ENG RUNS THROUGH VARIOUS POWER SETTINGS, COMPLETED PERFORMANCE RUN.  NO FAULTS NOTED.  CHECKED PY LINE FROM CSU TO FCU FOR LEAKS AND DAMAGE.  REPLACED CSU AS A PRECAUTION IN CASE THE PY BLEED MAY HAVE STUCK AND ENGINE WENT TO MIN FLOW. TEST FLIGHT WAS CARRIED OUT AND UNEVENTFUL.  SUSPECT POSSIBLE WATER INGESTION MAY HAVE CAUSED ENGINE TO QUIT A LOW POWER SETTING.
